# SDR DALA2018101806148

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0787698) DURING INSPECTION FOUND CORROSION ON LT ZEE CHANNEL SUPPORTS SIDEPLATE AT FLOOR STRUCTURE FROM STA 727D TO STATION 847 ON AFT CARGO COMPARTMENT. LT SIDEPLATE AT FLOOR STRUCTURE FROM STA 727D TO STA 847 WAS REPLACED PER SRM 51-40-02.
